# SDR SWAA2021041459516

- Difficulty date: March 23, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN; UNDER VERTICAL FIN; AT B.S. 1016-1036; L.B.L. 12 - R.B.L. 12; W.L. 306.5. / REMOVED & TREATED CORRODED SKIN; UNDER VERTICAL FIN; AT BS - 1016-1036; RBL12-LBL12; W.L. 306.5 PER EA 21-153-00944 REV. IR AND ER 21-01595 REV. IR.
